# SDR SWAA2022030303311

- Difficulty date: February 6, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING TO BODY FAIRING 195CR FWD EDGE AT RADIUS HAS CRACK / REPAIRED RH OVERWING TO BODY FAIRING 195CR EDGE AT RADIUS IAW B737-700 SRM 53-60-70-2R-1 REPAIR 1 REV 66
